Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: word finding difficulty

Posted by katie on April 23, 1999, at 20:32:44

In reply to Re: word finding difficulty, posted by Victoria on April 2, 1999, at 15:38:09

> I had word finding problems and memory problems as a side effect to Zoloft. That, plus some other side effects, made me get off it. I'm now trying trazadone, and so far that hasn't caused the same problems.
> > > Has anyone experienced wordfinding difficulty, confusion, memory loss, or any other cognitive imapairments?

I don't know if it's my brain trying to catch up w/ my mouth or visa versa but I find myself talking really fast and filling up the gaps in content w/ what my husband calls "fluff" words. It's like I'm talking, but saying nothing. Also I repeat the same thing over and over in a different way each time. Then there's other times when my tongue just can't seem to form a consonant and I get this kinda "duh" feeling.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katie thread:4297